# SDR IPXA2024111731063

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 70,652 hours, 24,649 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587642
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOOR PANEL AT CENTER MCD POSITION 2&3, ROUTED TO SHEET METAL INSTALLATION ALSO UNDER T3F18E005LAN1. REPAIR ACCOMPLISHED PER SREO-9963-REQ001
